Since December (before a basketball game) i had a tingling in my left arm then numbness occured in my face an mouth, then i had severe migraines. I went home and started getting really sick to my stomich which got followed by vomiting. Last night 04/06/12 it happened again after i was on the computer for a couple hrs. i went to my bedroom and tried to sleep it out but it just got worse, i got up and tried to go downstairs but my legs werent working just shaking and after i got to the bottom of the stairs i had a trash can in my hand and started vomiting up all my food and some red stuff. I wanna know why this is happening almost every month....is it stress related? or is it something more severe then that??? Please Help!!!
Hi...if this is happening every month, u really need to go to ur Dr and get checked...it may be stress related and it may not....it may be related to ur cycle...but until u get seen by a dr all we can do is guess and that will not help u get better.
Go to ur Dr and post an update on how u r doing.
Yes go to a doctor--get a lot of blood work to check your endocrine system! I also recommend that one of the doctors be a ob/gyn (preferably an endo specialist) if this is happening monthly you might have endometriosis or something else as well. To find an endo specialist near you contact the endo association:
I hope you get the answers you are seeking,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.